MathSciNet Relay Station
MathSciNet bibliographic data
MR2524483 (2010e:92141) 92D30 (34K18 37N25)
Liu, Junli; Zhang, Tailei Bifurcation analysis of an SIS epidemic model with nonlinear birth rate. Chaos Solitons Fractals 40 (2009), no. 3, 1091–1099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement